Convergence properties of functional estimates for discrete distributions

Antos, András and Kontoyiannis, I. (2002) Convergence properties of functional estimates for discrete distributions. RANDOM STRUCTURES AND ALGORITHMS, 19 (3-4). pp. 163-193.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2930

Update Item Update Item